# SDR ASAA2016062217121

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 853 hours, 284 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON RECALL GOT CONTROLLER CABIN ZONE TEMP LIGHT.  IT EXTINGUISHED WHEN MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED BITE PROCEDURE ON PFTC IAW FIM 21-62-00-810-801.  NO CURRENT FAULTS FOUND AT THIS TIME.  PERFORMED BITE PROCEDURE ON FAULT HISTORY FOUND ON LEG 6, FLIGHT LEG 
FOUND FAULTS 21-51311 21-51220 21-51217.  RAN BITE PROCEDURE IAW FIM 21-62, TASK 801.  NO FAULT CURRENT AT THIS TIME.
